# SDR SWAA2012081606758

- Difficulty date: August 12, 2012
- Submitted: August 16, 2012
- Operation: Air carrier
- Aircraft: N239WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34714
- Aircraft time: 22,690 hours, 13,362 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 273A11011
- Part serial: 2117
- Condition: Leaking
- Location: Nlg Ww
- Stage of operation: UK
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

HYDRAULIC LEAKED IN NOSE WHEEL WELL.  REMOVED AND REPLACED NOSE GEAR RETRACT ACTUATOR AS PER AMM.
